MAUDE Adverse Event Report: STRYKER NEUROVASCULAR-CALIF TRANSEND EX 14 FLOPPY 205CM; WIRE, GUIDE, CATHETER

STRYKER NEUROVASCULAR-CALIF TRANSEND EX 14 FLOPPY 205CM; WIRE, GUIDE, CATHETER
Model Number M001468070
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available to the manufacturer.
 
Event or Problem Description
It was reported that during a liver embolization procedure the subject guidewire tip had fractured off inside the microcatheter.The subject guidewire tip remained within the microcatheter and the physician removed the microcatheter and guidewire without harm to the patient.Physician replaced the products with new devices and completed the procedure without clinical consequences to the patient.
 
Additional Manufacturer Narrative
D4 expiration date - added.H4 manufacturing date ¿ added.Based on the results of the dhr review, there is no indication that the device, labeling or packaging failed to meet its specifications when released.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.Based on the complaint information, the transcend guidewire tip broke off inside the microcatheter and remained in the microcatheter, the doctor removed the entire microcatheter and guidewire without harm to the patient.The device was not returned for analysis.As the product was not returned and review and analysis of all available information fails to indicate an assignable cause or probable assignable cause for the reported event, an assignable cause of undeterminable will be assigned to this complaint.
 
Event or Problem Description

Brand Name
TRANSEND EX 14 FLOPPY 205CM
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
STRYKER NEUROVASCULAR-CALIF
47900 bayside parkway
fremont CA 94538
MDR Report Key10311847
Report Number3008853977-2020-00025
Device Sequence Number14302435
Product Code DQX
UDI-Device Identifier08714729326250
UDI-Public08714729326250
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K944677
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/03/2021
Device Model NumberM001468070
Device Catalogue NumberM001468070
Device Lot Number24711604
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/24/2020
Supplement Date Received by Manufacturer09/24/2020
Initial Report FDA Received Date07/22/2020
Supplement Report FDA Received Date10/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PROGREAT 2 8F MICROCATHETER (UNKNOWN)